An upper bound for the Shannon capacity of a graph

Research output: Chapter in Book/Report/Conference proceedingChapterScientificpeer-review

968 Downloads (Pure)
Original languageEnglish
Title of host publicationAlgebraic Methods in Graph Theory, Szeged, 1978
EditorsLaslo Lovasz, Vera Sos
PublisherNorth-Holland Publishing Company
Pages267-272
Volume25
Publication statusPublished - 1981
Externally publishedYes

Publication series

NameColloquia Mathematica Societatis Janos Bolyai
ISSN (Print)0139-3383

Cite this